Gilman, Sarah (2005) A test of Brown's principle in the intertidal limpet Collisella scabra (Gould, 1846). Journal of Biogeography, 32 (9). 1583-1589 doi:10.1111/j.1365-2699.2005.01274.x
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | A test of Brown's principle in the intertidal limpet Collisella scabra (Gould, 1846) | ||
Journal | Journal of Biogeography | ||
Authors | Gilman, Sarah | Author | |
Year | 2005 (June 17) | Volume | 32 |
Issue | 9 | ||
Publisher | Wiley | ||
DOI | doi:10.1111/j.1365-2699.2005.01274.xSearch in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 8266264 | Long-form Identifier | mindat:1:5:8266264:2 |
GUID | 0 | ||
Full Reference | Gilman, Sarah (2005) A test of Brown's principle in the intertidal limpet Collisella scabra (Gould, 1846). Journal of Biogeography, 32 (9). 1583-1589 doi:10.1111/j.1365-2699.2005.01274.x | ||
Plain Text | Gilman, Sarah (2005) A test of Brown's principle in the intertidal limpet Collisella scabra (Gould, 1846). Journal of Biogeography, 32 (9). 1583-1589 doi:10.1111/j.1365-2699.2005.01274.x | ||
In | (2005, June) Journal of Biogeography Vol. 32 (9) Wiley |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |